Problèmes de Cauchy pseudo-différentiels analytiques
Journées équations aux dérivées partielles (1975), pp. 27-41.
@article{JEDP_1975____27_0,
     author = {Baouendi, Mohamed Salah and Goulaouic, Charles},
     title = {Probl\`emes de {Cauchy} pseudo-diff\'erentiels analytiques},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     pages = {27--41},
     publisher = {Ecole polytechnique},
     year = {1975},
     mrnumber = {58 #1502},
     language = {fr},
     url = {http://www.numdam.org/item/JEDP_1975____27_0/}
}
TY  - JOUR
AU  - Baouendi, Mohamed Salah
AU  - Goulaouic, Charles
TI  - Problèmes de Cauchy pseudo-différentiels analytiques
JO  - Journées équations aux dérivées partielles
PY  - 1975
DA  - 1975///
SP  - 27
EP  - 41
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1975____27_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=58 #1502
LA  - fr
ID  - JEDP_1975____27_0
ER  - 
%0 Journal Article
%A Baouendi, Mohamed Salah
%A Goulaouic, Charles
%T Problèmes de Cauchy pseudo-différentiels analytiques
%J Journées équations aux dérivées partielles
%D 1975
%P 27-41
%I Ecole polytechnique
%G fr
%F JEDP_1975____27_0
Baouendi, Mohamed Salah; Goulaouic, Charles. Problèmes de Cauchy pseudo-différentiels analytiques. Journées équations aux dérivées partielles (1975), pp. 27-41. http://www.numdam.org/item/JEDP_1975____27_0/

[1] M.S. Baouendi and C. Goulaouic ; Cauchy problems with multiple characteristic initial hypersurface ; Comm. Pure Appl. Math 26 (1973) 455-475. | MR | Zbl

[2] M.S. Baouendi and C. Goulaouic ; Cauchy problems for analytic pseudo-differential operators ; Comm. in P.D.E. (1976). | MR | Zbl

[3] M.S. Baouendi and C. Goulaouic ; Nonlinear Cauchy problems (to appear). | Zbl

[4] L. Boutet De Mouvel ; Operateurs pseudo-differentiels analytiques et problèmes aux limites elliptiques ; Ann. Inst. Fourier 19 (1970) 169-268. | Numdam | MR | Zbl

[5] L. Boutet De Mouvel and P. Kree ; Pseudo-differential operators and Gevrey classes ; Ann. Inst. Fourier 17 (1967) 295-323. | Numdam | MR | Zbl

[6] T. Kotake and N.S. Narasimhan ; Fractional powers of a linear elliptic operator ; Bull. Soc. Math. France 90 (1962) 449-471. | Numdam | MR | Zbl

[7] W. Margulies ; Analytic singular integral operators ; Bull. Amer. Math. Soc. 73 (1967) 391-393. | MR | Zbl

[8] C.B. Morrey ; The analytic embedding of abstract real analytic manifolds ; Annals of Math. 68 (1958) 159-201. | MR | Zbl

[9] L. Nirenberg ; An abstract form of the non linear Cauchy-Kovalewsky theorem. J. Differential Geometry 6 (1972) 561-576. | MR | Zbl

[10] L.V. Ovycannikov ; A singular operator in a scale of Banach spaces ; Dokl. Akad. Nauk SSSR 263.4 (1965) 819-822 = Soviet Math Dokl. 6 (1965) 1025. | Zbl

[11] L.V. Ovcyannikov ; Non local Cauchy problem in fluid dynamics ; Actes Congres Intern. Math. Nice 3 (1970) 137-142. | Zbl

[12] L.V. Ovcyannikov ; A non linear Cauchy problem in a scale of Banach spaces. Dokl. Akad. Nauk. SSSR 200.4 (1971) = Soviet Math. Dokl.12 .5 (1971) 1497-1502. | Zbl

[13] F. Treves ; Ovcyannikov theorem and hyperdifferential operators ; Notas de Matematica 46. IMPA, Rio-de-Janeiro, Brazil (1968). | MR | Zbl